MathSciNet Relay Station
MathSciNet bibliographic data
MR1307553 (96h:11026) 11E04 (12F20)
Ohm, Jack The Zariski problem for function fields of quadratic forms. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1679–1685.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement